A direct proof of the quantum version of Monk's formula

Research output: Contribution to journalArticlepeer-review

4 Scopus citations

Abstract

We use classical Schubert calculus to give a direct geometric proof of the quantum version of Monk'S formula.

Original languageEnglish (US)
Pages (from-to)2037-2042
Number of pages6
JournalProceedings of the American Mathematical Society
Volume131
Issue number7
DOIs
StatePublished - Jul 2003
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)
  • Applied Mathematics

Fingerprint Dive into the research topics of 'A direct proof of the quantum version of Monk's formula'. Together they form a unique fingerprint.

Cite this